Hanna Döring

 

TU Berlin, Fakultät II
Institut für Mathematik, MA 7-4
Straße des 17. Juni 136
D-10623 Berlin

 

Office: MA 767

Tel. 0049 30 314 25 764

Humboldt-Universität zu Berlin
Institut für Mathematik
Unter den Linden 6
10099 Berlin

 

Office: Room 1.208, Rudower Chaussee 25, Adlershof

Tel: 0049 30 2093 5845

E-Mail: name: hdoering

at host: math.tu-berlin.de

 


Research interests:

  • Large deviation theory
  • Random graphs and complex networks
  • Stein's method

 

Publications:

  • On velocity correlation functions of charged test particles, Journal of Physics G: Nuclear and Particle Physics, 34, 859, 2007
    with Andreas Shalchi
  • Perpendicular transport of charged particles in slab turbulence: recovery of diffusion for realistic wave-spectra?, Journal of Physics G: Nuclear and Particle Physics, 35, 025202, 2008
    with Andreas Shalchi
  • Moderate deviations in a random graph and for the spectrum of Bernoulli random matrices, Electronic Journal of Probability, Vol. 14, Paper no. 92, 2636-2656, 2009, available here
    with Peter Eichelsbacher
  • Moderate deviations via cumulants, submitted, see http://arxiv.org/abs/1012.5027
    with Peter Eichelsbacher
  • Moderate deviations for the eigenvalue counting function of Wigner matrices, submitted, see http://arxiv.org/abs/1104.0221
    with Peter Eichelsbacher
  • Moments of recurrence times for Markov chains, Electronic Comm. Probab., 16(28), 296-303, 2011, available here
    with Frank Aurzada, Marcel Ortgiese, Michael Scheutzow